2-soliton-solution of the Novikov-Veselov equation

Autor(en): Nickel, J.
Schuermann, H. W.
Stichwörter: linear superposition; Novikov-Veselov equation; Physics; Physics, Multidisciplinary; solitary wave solution
Erscheinungsdatum: 2006
Herausgeber: SPRINGER/PLENUM PUBLISHERS
Journal: INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
Volumen: 45
Ausgabe: 10
Startseite: 1825
Seitenende: 1829
Zusammenfassung: 
Based on a superposition method recently proposed to obtain 1-solitary wave solutions of the KdV-Burgers equation (Yuanxi and Jiashi, 2005, International Journal of Theoretical Physics 44, 293-301), we show that this method can also be used to find a 2-solitary wave solution of the Novikov-Veselov equation. Thus, it seems that the method of Yuanxi and Jiashi in general is not restricted to constructing 1-solitary wave solutions of nonlinear wave and evolution equations (NLWEEs).
ISSN: 00207748
DOI: 10.1007/s10773-006-9151-y

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 20, 2024

Google ScholarTM

Check

Altmetric